# SDR CA980602080

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Cracked
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE AIRCRAFT EXPERIENCED A 'B' SYS FAILURE AND RETURNED TO BLOCKS.  DURING FLAP AND GEAR SELECTION, THE AIRCRAFT ENTERED AN UNCOMMANDED RIGHT ROLL WHICH THE CREW WAS ABLE TO COMPENSATE FOR.  THE OUTBOARD FLIGHT SPOILER WAS PARTIALLY DEPLOYED AND THE ACTUATOR HAD A CRACKED HOUSING.  REPLACED.
